| Model Number |
VELA CF PLUS,DISS,GRN O2,TYPE K,ENG OVERLAY |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/28/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Vyaire file identification: (b)(4).H3: 81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information was received.H3 other text : device was not returned yet.
Event or Problem Description
It was reported to vyaire medical that there were low volumes on the monitor of the vela ventilator.There is no information of patient involvement associated with the event as of this time.